Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Viral load UD but CD4 going down and getting slimmer. Is that all right?

(1/3) > >>

Pek:
Hi,
1 month ago I got my lab tests and got a little bit worried because my CD4 went close to the level when I find out about my status. My doctor said that as long as the viral load is UD everything is all right. It made me feel better but I am still worried.

My lab tests

jul 2012  hiv poz / VL 9,900 / CD4 284

3 aug 2012 started truvada and viramune

20 aug 2012 VL UD / CD4 336

oct 2012 VL UD / CD4 411

dec 2012 VL UD / CD4 480

Jan 2013 VL UD / CD4 414

May 2013 VL UD / CD4 344

Aug 2013 VL UD / CD4 306

There is another thing  I am worried that since I know I am poz I am loosing weight although I do not think I have changed my eating habits(but maybe a little bit). When I went to the clinic last time I said it to the doctor and I asked to check about my weight history since I go there. She said that in Aug 2012 I had 78kg and now 1 year later I have 71,5 kg and I was loosing it gradually. She said that she would check my thyroid but she does not think it is related to the hiv.

Is that all right?

Is there anything I can do to bring up my CD4 apart from taking meds?

Any other advice?

Many thanks





ad2san:
Hi Pek,

it is difficult to say ... some people loose weight some gain (me  :-[ ) ... It may or may not be related to the med and/or HIV .... hard to say. Why don't you start training to get some good heavy muscles  :o

Concerning CD4 give it some time ... you're UD and that is the primary goal. If you can (resistance, availability in the country your are in)  ask your doc if changing therapy could help a CD4 rebound ....

Cheers

weasel:


   Hi Pek  ,
                   Nice to meet you  :)

    Being UD is good ,   I've had HIV for years , At times my My CD-4's have been very good over 1,000 .  Now a days they are around 300 ?    Last year 565 was my highest !
  I don't worry to much about the number anymore , Different times of the day that number will change  ;)

    As for loosing weight you say you changed your eating habits a little .I stopped putting cream and sugar in my coffee and lost ten pounds in a year  ;D   It is little changes that do the trick !   
 Having more muscle mass will require eating more foods to keep the weight on . I see no issue with thin myself .   I feel more perky and fluffy when I get down to around 200 pounds .

                                             Be well ,
                                                               Weasel   

eric48:
When on meds, forget about the count, it is the Percentage that ... counts LOL

Have a look at your %

They should be OK

Cheers

Eric

Pek:

--- Quote from: ad2san on September 13, 2013, 02:41:19 AM ---Hi Pek,

it is difficult to say ... some people loose weight some gain (me  :-[ ) ... It may or may not be related to the med and/or HIV .... hard to say. Why don't you start training to get some good heavy muscles  :o

Concerning CD4 give it some time ... you're UD and that is the primary goal. If you can (resistance, availability in the country your are in)  ask your doc if changing therapy could help a CD4 rebound ....

Cheers

--- End quote ---


I am trying to go to the gym but it has not been easy to change so many things in my life in 1 year.

is there combinations that are better to increase the CD4?

thanks

Navigation

[0] Message Index

[#] Next page

Go to full version